# SDR SWAA2023012386599

- Difficulty date: December 31, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H AFT BULKHEAD SUPPORT L -ANGLE SEGMENT HAS CORROSION.   R&R FWD CARGO COMPARTMENT R/H AFT BULKHEAD SUPPORT L -ANGLE SEGMENT PER SRM 51-40-02.
